MathSciNet Relay Station
MathSciNet bibliographic data
MR159174 10.46 (10.03)
Shanks, Daniel The second-order term in the asymptotic expansion of $B(x)$. Math. Comp. 18 1964 75–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement